Jump to content
Sign in to follow this  
Mindovermaster

Hey Guys!

Recommended Posts

Side effects include: hair loss; pins and needles sensation in the extremities; anxiety and psychiatric symptoms ranging from irritability to depression; and other common side effects like headache and nausea. Recent literature[5] suggests that the addition of pyridoxine (vitamin B6) may curtail some of the psychiatric symptoms.

 

Levetiracetam is generally well tolerated[6] but may cause sleepiness, weakness, dizziness, and infection. In children, the most common side effects are sleepiness, accidental injury, hostility, irritability, and weakness. [7]

 

http://en.wikipedia.org/wiki/Levetiracetam

 

Doesn't look like it's too good for you man :P

Share this post


Link to post
Share on other sites

Why would anyone prescribe such horrible drugs - what's the point. Treat one thing and f*** another.

  • Like 1

Share this post


Link to post
Share on other sites

There are short term and long term side effects. Short term side effects are what you see above. The long term... you'll have to find out, and that's not necessarily a good thing. :P

Share this post


Link to post
Share on other sites

Yeah, hopefully you can get off any drugs soon. Not good for your body in the long run, but I guess it's better than having a seizure.

Share this post


Link to post
Share on other sites
The side effects? Hopefully, but usually it stresses your liver that takes care of it.

Listen to the chc's medical advice :whistling:

  • Like 2

Share this post


Link to post
Share on other sites

^Correct me if I'm wrong Dr. Chc :whistling:, but isn't liver damage mainly a concern when using paracetamol (I think you guys know it as "Tylenol")?

 

I'm no doctor/pharmacist, but I've only heard about damage when using the above medicine. Or does all medicine have to go through the liver by default, hence the possible danger?

Share this post


Link to post
Share on other sites
^Correct me if I'm wrong Dr. Chc :whistling:, but isn't liver damage mainly a concern when using paracetamol (I think you guys know it as "Tylenol")?

 

I'm no doctor/pharmacist, but I've only heard about damage when using the above medicine. Or does all medicine have to go through the liver by default, hence the possible danger?

Partially, but last I recall the analgesics (sp?) aren't AS significant since these are weak analgesics as far as I remember.

Share this post


Link to post
Share on other sites
I don't think my doctors would try to kill my liver....

Most western drugs freaks your liver over, they just can't tell you that. :whistling:

 

EDIT: I HATE THIS WORD FILTER

Edited by TL6MT
  • Like 3

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...